Journal Identity

Original journal title BAREKENG : Jurnal Ilmu Matematika dan Terapan
English journal title BAREKENG : Journal of Mathematics and Its Application
Country Indonesia
Subject Mathematics, Applied Mathematics
Language English
ISSN 2615-3017 (online), 1978-7227 (print)
Frequency 4 issues per year (March, June, September, December)
DOI Prefix 10.30598/ Crossref
Acreditation SINTA 2, Decree Number: 158/E/KPT/2021, 9th December 2021
Editor-in-Chief Yopi Andry Lesnussa [Sinta][Scopus][Google Scholar]
Publisher Pattimura University
Citation Analysis Google Scholar | Dimensions
OAI https://ojs3.unpatti.ac.id/index.php/barekeng/oai

 
BAREKENG: Jurnal ilmu matematika dan terapan, has been indexing by:

   

 
Call For Papers !!!

Current Issue

Vol 16 No 3 (2022): BAREKENG: Jurnal Ilmu Matematika dan Terapan

BAREKENG : Journal of Mathematics and Its Applications, volume 16 issue 3 (September 2022) was officially published in English (also journal name officialy in english). BAREKENG : Journal of Mathematics and Its Applications, has been published four (4) times a year in March, June, September, and December (4 issues). This issue contain 40 articles available online and consists of authors from 3 countries (Indonesia, Malaysia and Nigeria).

Published: 2022-09-01

Full Issue

Articles

View All Issues